MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MONOBLOCK POST; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MONOBLOCK POST; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MONOBLOCK POST
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a patient reported via phone that they underwent a total right shoulder reverse arthroplasty on (b)(6) 2025 with implantation of an arthrex device.The patient has been attending physical therapy and expressed concern about not achieving the desired range of motion but reported no pain or inflammation at the surgical site.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event, due to postoperative care management rather than device performance or malfunction of the device.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d2b, d4, g4, h3, h6.
 
Event or Problem Description
Additional information was received on 16-feb-2026: the arthrex device implanted during the patient¿s right shoulder reverse arthroplasty on (b)(6) 2025 included an ar-9560-24p arthrex univers reverse modular glenoid system monoblock post baseplate (24 mm).No further information was provided.

Brand Name
24MM BASEPLATE, MONOBLOCK POST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24038238
Report Number1220246-2026-00159
Device Sequence Number9075000
Product Code PHX
UDI-Device Identifier00888867296459
UDI-Public00888867296459
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MONOBLOCK POST
Device Catalogue NumberAR-9560-24P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by ManufacturerNot provided
04/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/02/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown